# SDR ABXA2024040475

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 94,425 hours, 42,364 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder Ratio
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCKOUT, RUDDER RATIO EICAS MESSAGE ILLUMINATED. C/W FIM 27-09 FAULT TREE 803-804, NO FURTHER FAULTS NOTED, AC OK FOR SERVICE
